Alert archive / North Dakota / Tornado Warnings in 2009

Tornado Warning 56, NWS Bismarck, ND

September 8, 2009Morton County, Stark County, North Dakota

NWS Bismarck, ND issued this tornado warning at Sep 8, 2009, 2:40 AM CDT for Morton County, Stark County, North Dakota. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 8, 2009, 2:40 AM CDT (07:40 UTC)
Expired
Sep 8, 2009, 3:15 AM CDT
In force
35 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

Counties Morton County, ND, Stark County, ND

What was reported inside it

TimeReportWhereRemark
Sep 8, 3:00 AM CDTTSTM WND GST 60Hebron, NDALSO QUARTER SIZED HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 7.7 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2009-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1321 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2009-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1321 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
1460 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KBIS 080740
TORBIS
NDC059-089-080815-
/O.NEW.KBIS.TO.W.0056.090908T0740Z-090908T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
240 AM CDT TUE SEP 8 2009

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  NORTHEASTERN STARK COUNTY IN SOUTHWEST NORTH DAKOTA...

* UNTIL 315 AM CDT/215 AM MDT/

* AT 137 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR RICHARDTON...OR 27 MILES EAST OF
  DICKINSON...AND MOVING EAST AT 45 MPH.

* THIS TORNADIC STORM WILL BE NEAR...
  HEBRON AROUND 245 AM CDT.
  GLEN ULLIN AROUND 255 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF...BUT STRONG 
TORNADOES IN ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME 
OR BUSINESS. THESE STORMS HAVE THE POTENTIAL TO CAUSE SERIOUS INJURY 
AND SIGNIFICANT DAMAGE TO PROPERTY.

&&

LAT...LON 4679 10232 4697 10233 4699 10205 4698 10157
      4679 10156
TIME...MOT...LOC 0740Z 268DEG 38KT 4689 10218

$$

SCHECK
2 follow-up statements
000 
WWUS53 KBIS 080801
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
301 AM CDT TUE SEP 8 2009

NDC089-080808-
/O.CAN.KBIS.TO.W.0056.000000T0000Z-090908T0815Z/
STARK ND-
201 AM MDT TUE SEP 8 2009

...THE TORNADO WARNING FOR NORTHEASTERN STARK COUNTY IS CANCELLED...

LAT...LON 4679 10210 4699 10210 4698 10157 4679 10156
TIME...MOT...LOC 0758Z 268DEG 38KT 4689 10190

$$

NDC059-080815-
/O.CON.KBIS.TO.W.0056.000000T0000Z-090908T0815Z/
MORTON ND-
301 AM CDT TUE SEP 8 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR
NORTHWESTERN MORTON COUNTY...

AT 300 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE SQUALL LINE CAPABLE OF PRODUCING BRIEF RAIN-WRAPPED TORNADOES 
IN ADDITION TO WIDESPREAD STRAIGHT LINE WIND DAMAGE. THIS POSSIBLE 
TORNADO WAS LOCATED 6 MILES NORTHEAST OF HEBRON...OR 35 MILES EAST OF
DICKINSON...MOVING EAST AT 45 MPH.

THE TORNADO WILL BE NEAR...
  GLEN ULLIN AROUND 305 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF...BUT STRONG
TORNADOES IN ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. THESE STORMS HAVE THE POTENTIAL TO CAUSE SERIOUS INJURY
AND SIGNIFICANT DAMAGE TO PROPERTY.

&&

LAT...LON 4679 10210 4699 10210 4698 10157 4679 10156
TIME...MOT...LOC 0758Z 268DEG 38KT 4689 10190

$$

SCHECK
000 
WWUS53 KBIS 080815
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
315 AM CDT TUE SEP 8 2009

NDC059-080825-
/O.EXP.KBIS.TO.W.0056.000000T0000Z-090908T0815Z/
MORTON ND-
315 AM CDT TUE SEP 8 2009

...THE TORNADO WARNING FOR NORTHWESTERN MORTON COUNTY EXPIRES AT 315
AM CDT...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR THE AREA.

LAT...LON 4679 10210 4699 10210 4698 10157 4679 10156
TIME...MOT...LOC 0801Z 268DEG 38KT 4688 10185

$$

SCHECK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Sep 7, 10:25 PM CDT, 4 hours 15 minutes earlier.

Area forecast discussion, Sep 7, 10:25 PM CDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1025 PM CDT MON SEP 7 2009

.UPDATE...

FRONTAL PRECIPITATION HAS FAILED TO INCREASE IN COVERAGE AS THE
MIDDLE LEVEL SHORTWAVE OVER CENTRAL NORTH DAKOTA APPEARS TO BE
MORE SHEARED THAN NECESSARY FOR BREAKING THE STRONG CAP EVIDENT IN
THE BISMARCK 00 UTC SOUNDING. SO...POPS HAVE BEEN ADJUSTED
ACCORDINGLY.

&&

.PREV DISCUSSION... /ISSUED 403 PM CDT MON SEP 7 2009/

SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT...
THE MAIN CONCERNS IN THE NEAR TERM ARE PRECIPITATION CHANCES THROUGH
TUESDAY AND POSSIBLE SEVERE WEATHER/HEAVY RAIN THREAT TONIGHT AND
TUESDAY.

CURRENTLY...A SLOW MOVING COLD FRONT STRETCHES FROM NEAR MINOT TO
MOTT. BEHIND THE FOLD FRONT WINDS HAVE BEEN GUSTING INTO THE MID
20S. ALOFT...A DEEP TROUGH IS SLOWLY MOVING EASTWARD OVER THE
CANADIAN PRAIRIES AND NORTHERN PLAINS. TWO PIECES OF ENERGY ARE
EVIDENT IN THAT TROUGH ON WATER VAPOR WITH ONE IN NORTHEAST MONTANA
AND THE OTHER IN CENTRAL MONTANA AND NORTHERN IDAHO.

INSTABILITY IS INCREASING AHEAD OF THE COLD FRONT THIS AFTERNOON
WITH MIXED LAYER CAPE VALUES GENERALLY BETWEEN 1000 TO 2000 J/KG.
WEAK DEEP LAYER SHEAR IS IN PLACE WITH THE JET STREAM FARTHER TO THE
NORTH AND WEST. DESPITE THE RELATIVE LACK OF SHEAR...ISOLATED STRONG
STORMS ARE POSSIBLE THROUGH SUNSET...WITH ISOLATED MARGINAL SEVERE
HAIL OR A WIND GUST APPROACHING 60 MPH NOT OUT OF THE QUESTION. THE
MORE WIDESPREAD CONVECTION...MAINLY POST-FRONTAL AND ELEVATED...IS
EXPECTED OVERNIGHT INTO TUESDAY MORNING. THE NAM/GFS ARE IN GOOD
AGREEMENT REGARDING THE MAIN AXIS OF THE HEAVIEST QPF...GENERALLY
FROM THE MINOT AND BOTTINEAU AREAS...SOUTHWEST THROUGH GARRISON.
STAYED NEAR HPC QPF GUIDANCE...WITH MAX AMOUNTS AROUND 1 TO 1.5
INCHES. WOULD NOT BE SURPRISED TO SEE SOME ISOLATED 2 TO 3 INCH
AMOUNTS THROUGH THE EVENT...OVER AREAS AFFECTED BY SEVERAL ROUNDS OF
RAIN NEAR THE SLOW MOVING BOUNDARY. FFG VALUES ARE QUITE HIGH...AND
THE THREAT OF FLASH FLOODING WOULD SEEM TO BE VERY LOW.

BY TUESDAY AFTERNOON...THE FRONT WILL HAVE PUSHED INTO EASTERN NORTH
DAKOTA. SOME SEVERE WEATHER IS POSSIBLE IN THE SOUTHEAST
COUNTIES...DEPENDING ON THE EASTWARD PUSH OF THE BOUNDARY BY PEAK
HEATING.  BY TUESDAY EVENING...THE COLD FRONT WILL PUSH EAST...AND
RAIN IS EXPECTED TO END OVER EASTERN PORTIONS OF THE CWA TUESDAY
NIGHT.

BEHIND THE COLD FRONT...UPPER LEVEL RIDGING IS SLOWLY
BUILDING INTO THE NORTHERN PLAINS WITH SLIGHTLY ABOVE AVERAGE
TEMPERATURES EXPECTED AFTER A COOL DAY BEHIND THE FRONT ON TUESDAY.
DRIER AIR SLOWLY FILTERS INTO THE AREA BEHIND THE COLD FRONT LATE
TUESDAY INTO WEDNESDAY. BY THURSDAY...THERE MAY BE ENOUGH MOISTURE
RETURN TO FUEL ADDITIONAL THUNDERSTORMS...MAINLY OVER THE EASTERN
HALF OF NORTH DAKOTA.

LONG TERM...FRIDAY THROUGH MONDAY...
EXTENDED MODELS IN VERY GOOD AGREEMENT IN DEVELOPING A CLOSED UPPER
LOW OVER CENTRAL/EASTERN NORTH DAKOTA FRIDAY. PER HPC...A GREATER
CONFIDENCE IS BEING PLACED IN THE ECMWF ENSEMBLE SUITE. THIS
SCENARIO CONTINUOUSLY MEANDERS THE UPPER LOW AIMLESSLY OVER THE
NORTHERN HIGH PLAINS THROUGH MIDWEEK NEXT WEEK. BOTTOM LINE IS
EXPECT AN EXTENDED PERIOD OF COOL AND UNSETTLED WEATHER. HOWEVER THE
PLACEMENT OF SHOWERS STILL UNCERTAIN UNTIL THE LOCATION/MOVEMENT OF
THE UPPER LOW SHOWS BETTER CONSISTENCY BEYOND FRIDAY. THUS FOLLOWED
HPC CLOSELY ON THIS WITH HIGH TEMPERATURES IN THE 60S AND OVERNIGHT
LOWS IN THE 40S. A SLIGHT CHANCE TO CHANCE OF RAIN SHOWERS WILL
COVER THE CWA FRIDAY THROUGH MONDAY.

AVIATION...
A COLD FRONT NOW APPROACHING CENTRAL NORTH DAKOTA WILL STALL OUT
TONIGHT AND THEN MOVE SLOWLY EAST THROUGH TUESDAY. THE COLD FRONT
HAS ALREADY MOVED THROUGH KISN AND KDIK...BUT IT IS STILL WEST OF
KMOT/KBIS/KJMS AS OF 20Z. SCATTERED SHOWERS AND THUNDERSTORMS WILL
CONTINUE TO DEVELOP ALONG AND BEHIND THE FRONT AS UPPER LEVEL
DISTURBANCES TRANSLATE THROUGH THE AREA. SOME STORMS WILL PRODUCE
HEAVY RAINFALL AND MAY REDUCE CEILINGS AND VISIBILITIES TO MVFR
STATUS. THE THREAT OF SHOWERS AND THUNDERSTORMS WILL DECREASE FROM
WEST TO EAST TUESDAY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

KINNEY/KS/SCHECK
Hazardous weather outlook, Sep 7, 4:23 PM CDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
423 PM CDT MON SEP 7 2009

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-081100-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
423 PM CDT MON SEP 7 2009 /323 PM MDT MON SEP 7 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH SUNSET ACROSS WESTERN
AND CENTRAL NORTH DAKOTA. A FEW STRONG STORMS MAY PRODUCE HAIL UP
TO PENNY SIZE AND WIND GUSTS AROUND 50 MPH...BUT THE THREAT FOR
WIDESPREAD SEVERE WEATHER IS LOW. BY LATE EVENING...MORE
WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED...WITH LOCALLY
HEAVY RAIN POSSIBLE. SOME LOCATIONS MAY RECEIVE AN INCH OR TWO BY
DAY BREAK TUESDAY...MAINLY ACROSS NORTH CENTRAL NORTH DAKOTA FROM
THE MINOT AREA TO AROUND GARRISON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

LOCALLY HEAVY RAIN WILL CONTINUE INTO TUESDAY MORNING...MAINLY
ACROSS THE NORTH CENTRAL AND NORTHEAST COUNTIES. ADDITIONAL
THUNDERSTORM REDEVELOPMENT IS POSSIBLE BY LATE AFTERNOON OVER THE
SOUTHEAST COUNTIES...MAINLY FROM JAMESTOWN EAST. A FEW SEVERE
STORMS ARE POSSIBLE INTO THE EARLY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT LIKELY TONIGHT...BUT MAY BE NEEDED LATE
TUESDAY AFTERNOON IN THE SOUTHEAST COUNTIES

KINNEY

In the hours before

Local storm report, Sep 8, 1:21 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
121 AM CDT TUE SEP 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 AM     HAIL             1 W BOWMAN              46.18N 103.42W
09/08/2009  M1.75 INCH       BOWMAN             ND   TRAINED SPOTTER

            FROM BOWMAN RADAR SITE. HAIL LASTED 2 MINUTES. MOST WAS
            PENNY SIZED BUT MANY GOLF BALL SIZED.

&&

JVINING
Local storm report, Sep 8, 1:27 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
127 AM CDT TUE SEP 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 AM     HAIL             BOWMAN                  46.18N 103.39W
09/08/2009  E1.25 INCH       BOWMAN             ND   EMERGENCY MNGR

            QUARTER TO HALF DOLLAR SIZE HAIL.

&&

PJA
Special weather statement, Sep 8, 2:17 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
217 AM CDT TUE SEP 8 2009

NDZ011-080815-
WARD-
217 AM CDT TUE SEP 8 2009

...SPECIAL WEATHER STATEMENT...

AT 212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES WEST OF
MINOT TO 35 MILES SOUTHWEST OF MINOT...MOVING NORTHEAST AT 30 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...CONTINUOUS CLOUD TO
GROUND LIGHTNING AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS. STREET FLOODING...ESPECIALLY OF UNDERPASSES AND LOW
LYING STREETS ARE POSSIBLE IN MINOT. DO NOT DRIVE INTO WATER COVERED
ROADS.

* THUNDERSTORMS WILL BE NEAR...
  DOUGLAS AND 6 MILES SOUTHEAST OF CARPIO BY 230 AM CDT...
  FOXHOLM AND DES LACS BY 235 AM CDT...
  BURLINGTON BY 250 AM CDT...
  MINOT AIR FORCE BASE BY 300 AM CDT...
  MINOT BY 305 AM CDT...
  LOGAN AND SURREY BY 315 AM CDT...

IF YOU HEAR THUNDER OR SEE LIGHTNING REMAIN INDOORS.

PJA
Special weather statement, Sep 8, 2:22 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
222 AM CDT TUE SEP 8 2009

NDZ011-080815-
WARD-
222 AM CDT TUE SEP 8 2009

...SPECIAL WEATHER STATEMENT...

AT 220 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTHWEST
OF MINOT TO 27 MILES SOUTHWEST OF MINOT...MOVING NORTHEAST AT 25 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...CONTINUOUS CLOUD TO
GROUND LIGHTNING AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS. STREET FLOODING...ESPECIALLY OF UNDERPASSES AND LOW LYING
STREETS ARE POSSIBLE IN MINOT. DO NOT DRIVE INTO WATER COVERED ROADS.

* THUNDERSTORMS WILL BE NEAR...
  BURLINGTON BY 240 AM CDT...
  MINOT AIR FORCE BASE BY 250 AM CDT...
  MINOT BY 255 AM CDT...
  LOGAN BY 305 AM CDT...
  SURREY BY 310 AM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

PJA
Local storm report, Sep 8, 2:23 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
223 AM CDT TUE SEP 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     TSTM WND GST     12 NE DICKINSON         47.00N 102.61W
09/08/2009  E70 MPH          DUNN               ND   TRAINED SPOTTER

            THE WIND GUST BLEW OVER A DEAD TREE...10 INCH DIAMETER
            AND 16 FEET HIGH. PEA SIZED HAIL AS WELL. ARB OBSERVER.

&&

JVINING
Local storm report, Sep 8, 2:28 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
228 AM CDT TUE SEP 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 AM     TSTM WND GST     TAYLOR                  46.90N 102.43W
09/08/2009  M63 MPH          STARK              ND   CO-OP OBSERVER

            SMALL HAIL.

&&

JVINING

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 12:32 AM CDTAreal Flood AdvisoryBISMountrail3 hr
Sep 8, 12:55 AM CDTSevere Thunderstorm WarningBISBowman, Slope50 min
Sep 8, 1:21 AM CDTAreal Flood AdvisoryBISMcLean, Mountrail3 hr
Sep 8, 1:34 AM CDTSevere Thunderstorm WarningBISAdams, Bowman, Hettinger, Slope41 min
Sep 8, 2:14 AM CDTSevere Thunderstorm WarningBISDunn, Stark46 min
Sep 8, 2:38 AM CDTSevere Thunderstorm WarningBISDunn, Grant, Mercer, Morton, Oliver, Stark67 min
Sep 8, 3:23 AM CDTSevere Thunderstorm WarningBISMorton, Oliver37 min
Sep 8, 4:09 AM CDTSevere Thunderstorm WarningBISMcHenry, McLean, Sheridan, Ward51 min
Sep 8, 4:43 AM CDTAreal Flood AdvisoryBISMcHenry, Ward3 hr
Sep 8, 12:44 PM CDTAreal Flood AdvisoryBISDickey, LaMoure6 hr

Nearby

Tornado Warnings in North Dakota, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.